# SDR DALA12016205646

- Difficulty date: December 14, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 52,322 hours, 17,033 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 365-405
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 365-405, RBL 45 SEAT TRACK FOUND CORRODED.   CORROSION REMOVED IAW SRM 51-10-02 AND FOUND EXCEED LIMITS IAW SRM 53-00-52, FIG 101.  ORIGINAL THK=0.070", L=2", W=1.5", MATERIALS REMOVED=0.030".  SEAT TRACK R & R IAW SRM 51-40-02.
